# SDR USAA970162

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 146N8722
- Condition: Corrosion
- Location: Bs 1680
- Part time: 39,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION 80 INCHES BY 6 INCHES ON UPPER AND LOWER SURFACES ON ENTIRE LENGTH CREASE BEAM STATION 1680.  INSTALLED FABRICATED ANGLE SUPPORT AND NUT PLATE, REPAIRED PER SRM 53-30-01.  CORROSION LEVEL 2.  (M)
